# SDR IPXA2025030410453

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 36,276 hours, 13,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNARMED EMERGENCY LIGHT INOP. (SWITCH BROKEN) R/R EMERGENCY UNARMED LIGHT ASSY IAW SWPM 20-84-18. OPS CHECK SAT.
